# SDR 96ZZZX247

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7MK
- Make and model: Beech C35BEECH
- Aircraft serial: D3033
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 454103859
- Condition: Cracked
- Location: Eng Mount Rt
- Part time: 8,515 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT REMOVED FOR SMALL CRACK IN UPPER FLANGE.  UPON REMOVAL OF CABIN AIR INLET DUCT FROM FORWARD BULKHEAD, FOUND SUPPORT COMPLETELY SEVERED AT POINT SUPPORT PASSES THROUGH TUNNEL ASSY AND ATTACHES TO KEEL.  SAME CONDITIONS FOUND ON RT SIDE ALTHOUGH NOT AS OBVIOUS.  ENGINE MOVEMENT CAUSED NUMEROUS CRACKS IN FORWARD BULKHEAD, AND CHAFING OF ROCKER COVERS TO LT SIDE COWL.  NO EVIDENCE OF CONTRIBUTING FACTORS FOUND IN LOGS.  DESIGN OF LATER MODEL SUPPORT ASSYS INCREASED THE WEB AREA ATTACHING TO THE KEEL.
